# SDR ASOA201710095157

- Difficulty date: October 9, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310, IS CORRODED BETWEEN STRINGERS 26R TO 26L.   REPAIRED THE FRAME IAW REO 670-53-21-799.
